# SDR AALA202412124272

- Difficulty date: October 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE LOC FR 36 LH SIDE AT 2 IN CH OF Y1292.    PRESSURE DECK AREA. CRACK AT 12 O CLOCK.HOLE DIAMETER IS 0.194 INCH. D1-D2  0.079 INCH. PERFORMED TIME LIMITED REPAIR LOC ON FR 36 LH SIDE AT 2 INCH OFY1292. PRESSURE DECK AREA IAW EA #358669.
